How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog Veterinary
Satisfied Customers: 16285
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
60269376
Type Your Dog Veterinary Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

My dog did the same, she ingested about 1 1/2 oz of Astroglide

Customer Question

My dog did the same, she ingested about 1 1/2 oz of Astroglide Lubricant/liquid
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 1 year ago.
Hello, I'm afraid that the expert you have requested is not currently available. Still I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today. Now Astroglide is not toxic to dogs. Still, it is a GI lubricant and can cause GI upset (vomiting, diarrhea). Therefore, in this case, we would want to consider starting your dog on a light diet option like rice with boiled chicken, boiled white fish, cottage cheese, scrambled eggs (made with water and not milk), or meat baby food (as long as its garlic/onion powder free). As well, there are also veterinary prescription diets that can be used in cases of gastroenteritis, (ie Hill’s I/D or Royal Canin’s sensitivity). Otherwise, if you were to see a bit of self-limiting diarrhea from this, you can treat your lass with a dog safe anti-diarrheal. The ones we most commonly use in dogs are:* Kaolin/Kaopectate (More Info/Dose @ http://www.petplace.com/drug-library/kaolin-and-pectin-kapectolin-k-p/page1.aspx) or* PeptoBismol (More Info/Dose @http://www.petplace.com/drug-library/bismuth-subsalicylate-pepto-bismol-kaopectate/page1.aspxBoth are available from your local pharmacy and will help slow diarrhea while this runs its course. Overall, this is not a toxic substance but can cause a bit of stomach upset and diarrhea. Therefore, we'd just want to use the above to offset that for your lass. I hope this information is helpful.If you need any additional information, do not hesitate to ask!All the best,Dr. B.-----------------------------------------------------------------------------------------------------------------If you have any other questions, please ask me – I’ll be happy to respond. Please remember to rate my service once you have all the information you need as this is how I am credited for assisting you today. Thank you! : )
Customer: replied 1 year ago.
Thank you!
Expert:  Dr. B. replied 1 year ago.
You are very welcome. All the best to you both,Dr. B.